# SDR P5CA2014122600063

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 9,341 hours, 1,308 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

STATUS MESSAGE GEAR TILT. EICAS MESSAGE GEAR TILT AFTER TAKEOFF, THEN EICAS MESSAGE GEAR TILT NO LONGER DISPLAYED, ATTENPTED GEAR RETRACTION, EICAS MESSAGE GEAR TILT RETURNED TO DOWN POSITION.  PERFORMED PSEU CMC GROUND TEST IAW AMM 32-09-03 ALL TEST PASS, C/W TILT POSITION SENSOR TEST, LT AND RT BODY GEAR IAW AMM 32-61-00 ALL SWITCHES OPERATIONAL, CHECK NORMAL.  LUBE ALL MAIN GEARS PIVOT PINS IAW MM 12-21-01, INSPECTION RT BODY GEAR.
